International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 497-500
Quasiminimal distal function space and its semigroup compactification
Department of Mathematics, North Central College, Naperville 60566, IL, USA
Received 27 July 1993; Revised 12 February 1994
Copyright © 1995 R. D. Pandian. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Quasiminimal distal function on a semitopological semigroup is
introduced. The concept of right topological semigroup compactification is
employed to study the algebra of quasiminimal distal functions. The universal
mapping property of the quasiminimal distal compactification is obtained.